| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported following an intraocular lens implant procedure, patient didn't feel the good vision at far, intermediate, and near distances.The cause of the non-improved visual acuity could not be found, it was judged that the patient could not adapt to the multifocal iol, and exchanged with the monofocal iol.Additional information has been requested.There are two medical device reports associated with this event.This report is associated with the right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be confirmed.Iol received adhered to gauze in a zip lock bag.Solution is dried on both surfaces of the optic and both haptics.Both haptics are rejectable with fibers.The optic is cut/split in two and scratched/marked-rejectable with fibers.The cause of the non-improved visual acuity could not be found, it was judged that the patient could not adapt to the multifocal iol, and exchanged with the monofocal iol.¿ the root cause for the reported complaint could not be determined.As per the reporter, it was suggested that the patient's ability to adapt to multifocal iol could be a contributing factor.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).